Pacific Journal of Mathematics

Fredholm theory of partial differential equations on complete Riemannian manifolds.

Robert C. McOwen

Article information

Pacific J. Math. Volume 87, Number 1 (1980), 169-185.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58G15
Secondary: 35B99: None of the above, but in this section


McOwen, Robert C. Fredholm theory of partial differential equations on complete Riemannian manifolds. Pacific J. Math. 87 (1980), no. 1, 169--185.

Export citation


  • [1] T. Aubin, Espaces de Sobolev sur les varietes riemanniennes, preprint.
  • [2] M. Cantor, Spaces of functions with assymptotic conditions on Rn, Indiana Univ. Math. J., 24, No. 9, (1975),897-902.
  • [3] H. O. Cordes, Self-adjointness of powers of elliptic operators on noncompact mani- folds, Math. Ann., 195 (1972),257-272.
  • [4] H. 0. Cordes and E. Herman, Gefand theory of pseudo-differential operators, Amer. J. Math., 90 (1968), 681-717.
  • [5] H. O. Cordes and R. C. McOwen, The C*-algebraof a singular elliptic problem on a noncompact riemannian manifold, Math. Zeit., 153 (1977), 101-116.
  • [6] H. O. Cordes and R. C. McOwen, Remarks on singular elliptic theory for complete riemannianmanifolds,
  • [7] L. P. Eisenhart, Riemannian Geometry, Princeton University Press, 1926.
  • [8] E. Herman, The symbol of the algebra of singularintegral operators, J. Math. Mech., 15 (1966), 147-156.
  • [9] R. Jackson, Canonical operators and lower-order symbols, Amer. Math. Soc. Memoirs, (1973).
  • [10] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Vol. I, New- York-London, Interscience, 1963.
  • [11] R. C. McOwen, The behavior of the laplacian on weighted Sobolev spaces, Comm. Pure and App. Math., (to appear).
  • [12] C. E. Rickart, Banach Algebras, Princeton, Van Nostrand, I960.
  • [13] R. T. Seeley, Integro-differentialoperators on vector bundles, Trans. Amer. Math. Soc, 117 (1965), 167-204.